# SDR SIMA20230308005

- Difficulty date: March 8, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 20,733 hours, 13,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Aft Galley Rh Sp
- Component: Gusset, Plate,
- Component part number: 17060259001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY FLOOR STRUCTURE RH SPLICE ON CROSSBEAM AT FR 90 IS CORRODED (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY FLOOR STRUCTURE R/H SPLICE ON CROSSBEAM AT FRAME 90 AREA IAW EMB 175 SRM 51-40-08
